| Model Number |
TMICL12.6 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.(b)(4).
Additional Manufacturer Narrative
B5: the lens was later intraoperatively removed and replaced for a different model, longer length lens due to low vault with no rotation and lens opacity/asc.It is reported that he patient is doing well and the vault has substantially improved.Manufacturer narrative: secondary surgical intervention to remove and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
The reporter indicated that 12.6mm tmicl12.6 implantable collamer lens of a -11.0/3.0/088 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2020.Low vault with very mild cataract was reported.A lens exchange is planned.If additional information is received a supplemental medwatch report will be submitted.